MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Event or Problem Description
On (b)(6) 2023, a perceval valve size 21 was implanted in a patient.Reportedly, due to observed pvl after de-clamped, the valve was intraoperatively explanted and replaced with another similar pvs21 valve.The surgery completed without problem.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9, g3, g6, h2, h6.The manufacturer is retrieving and reviewing the device manufacturing reports and the follow up report will be provided upon completion of this review.
 
Event or Problem Description
On (b)(6) 2023, a perceval valve size 21 was implanted in a patient.Reportedly, due to observed pvl after de-clamped, the valve was intraoperatively explanted and replaced with another similar pvs21 valve.The surgery completed without problem.Based on the further information received, the concomitant procedure was mvr, there was no abnormal geometries in patient's annulus, patient remained stable through the procedure and outcome was good.The manufacturer was informed that no further information will be provided.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Since limited information is available and the device was not returned to the manufacturer for further investigation, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17515673
Report Number3004478276-2023-00170
Device Sequence Number14854857
Product Code LWR
UDI-Device Identifier00896208000412
UDI-Public(01)00896208000412(240)ICV1208(17)250812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model NumberPVS21
Device Catalogue NumberICV1208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/21/2023
11/08/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/20/2023
12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight60 KG